# SDR SIMA20151223003

- Difficulty date: December 23, 2015
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 42,357 hours, 35,378 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520551005
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH ON RT SIDE OF FUSELAGE, FWD OF SERVICE DOOR, FOUND TO BE GOUGED, BETWEEN FRAMES 14 RT & 15 RT, STRINGERS 14 RT - 15 RT.  REPAIRED RT SIDE FUSELAGE OF CATERING DOOR IAW ERS-EM-53MR-1843.
